Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cardinal algebras and measures invariant under equivalence relations.


Author: Rolando Chuaqui
Journal: Trans. Amer. Math. Soc. 142 (1969), 61-79
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9947-1969-0245743-5
MathSciNet review: 0245743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach and A. Tarski, Sur la décomposition des ensembles de points en parties respectivement congruents, Fund. Math. 6 (1924), 244-277.
  • [2] G. Choquet, Préliminaires à une nouvelle définition de la mesure, C. R. Acad. Sci. Paris 215 (1942), 52-54. MR 0009617 (5:174b)
  • [3] R. Chuaqui, A definition of probability based on equal likelihood, Ph.D. thesis, Univ. of California, Berkeley, 1965.
  • [4] D. Maharam, On measure in abstract sets, Trans. Amer. Math. Soc. 51 (1942), 413-433. MR 0006594 (4:11d)
  • [5] -, An algebraic characterization of measure algebras, Ann. of Math. 48 (1947), 154-167. MR 0018718 (8:321b)
  • [6] -, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279-330. MR 0028923 (10:519a)
  • [7] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. 33 (1932), 587-642.
  • [8] A. Tarski, Cardinal algebras, Oxford Univ. Press, New York, 1949. MR 0029954 (10:686f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0245743-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society